# SDR SWAA2025121231239

- Difficulty date: November 3, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL 140DF IN THE AFT CARGO BAY.   FABRICATED A NEW FLOOR PANEL 140DF IAW  AMM 25-52-01-201-801, STEP 1 F, AND DWG 453A2610, SHEET 2, REV C.
